# SDR USAA2009110292975

- Difficulty date: October 31, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 64,512 hours, 29,098 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53230593202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC7 CHECK - LEVEL 2 FILIFORM CORROSION ON STRINGER AT FR 33 - FR 34, S40L.  REPAIRED STRINGER AT FR 33 - FR 34, S40L IAW A320 SRM 53-00-13.
